# SDR EISA95353

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 7110 · Engine Cowling System
- Part: Inner Skin
- Condition: Cracked
- Location: Nr 3 Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE NR 3 ENGINE UPPER COWLING TRAILING EDGE CORNER, INNER SKIN IS BENT AND CRACKED.  CUT OUT CRACKED INNER SKIN, FABRICATED FILLER, DOUBLER AND INSTALLED IAW B727 SRM 54-10-3.  (M)
